# SDR CA141018001

- Difficulty date: October 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,200 hours
- Engine: Pwa PT6A67D
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Structure
- Part number: 11891003411
- Condition: Cracked
- Location: Anti Ice Duct
- Part time: 25,445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A CRACK WAS DISCOVERED IN THE ENGINE AIR INLET ANTI-ICE LIP WHERE THE BLEED AIRHOSE ATTACHES TO THE LIP.  THE COWLING WAS REMOVED AND DELIVERED TO AN APPROVED ACFT WELDING FACILITY WHERE THE LIP CRACK WAS REPAIRED WITH APPROVED METHODS, NDT`D AFTER REPAIR FOR CONFIRMATION OF REPAIR, AND RETURNED TO SERVICE.  THE LIP WAS ORIGINAL MFG .040 321 STAINLESS.  REPLACEMENT OF LIP STRENGTHENS LIP TO .050.
